Skip to main content

Quasi-Norm Interpolation Error Estimation and a Posterori Error Estimates for P-Laplacian

Liu, Wenbin, Yan, Ningning (2002) Quasi-Norm Interpolation Error Estimation and a Posterori Error Estimates for P-Laplacian. SIAM Journal on Numerical Analysis, 40 (5). pp. 1870-1895. ISSN 0036-1429. (doi:10.1137/S0036142901393589) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:8524)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided.
Official URL
http://dx.doi.org/10.1137/S0036142901393589

Abstract

In this paper, we establish a series of interpolation error estimates for several widely

used averaging interpolators in some quasi norms. These estimates are among the key ingredients

in our improved a posteriori error analysis for the p-Laplacian. The quasi-norm interpolation error

estimates are used to derive a posteriori error estimators for some conforming and nonconforming

finite element approximation of the p-Laplacian, which are shown to provide upper and lower bounds

for the discretization error.

Item Type: Article
DOI/Identification number: 10.1137/S0036142901393589
Subjects: H Social Sciences > HA Statistics > HA33 Management Science
Divisions: Divisions > Kent Business School - Division > Kent Business School (do not use)
Depositing User: Steve Liu
Date Deposited: 07 Sep 2008 15:40 UTC
Last Modified: 16 Nov 2021 09:46 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/8524 (The current URI for this page, for reference purposes)
Liu, Wenbin: https://orcid.org/0000-0001-5966-6235
  • Depositors only (login required):